# SDR F3LA2017101100235

- Difficulty date: October 7, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 47,537 hours, 20,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Frames 66-70
- Part time: 47,537 hours, 20,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA, Y765 AT FRAMES 66 - 70 FLOOR SUPPORT CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-14, SRM 51-72-11-911-001, AND 51-44-00.
